# SDR DALA2018051403261

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 59,984 hours, 24,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED AN AREA OF CORROSION COMMON TO SECTION 47, FUSELAGE SKIN, AT THE FORWARD EDGE OF THE BS 1016 BUTT-SPLICE AND BETWEEN STRINGERS 21L AND 22L.  REPAIRED IAW ERA 568535-14.
